# SDR SWAA2023060545957

- Difficulty date: May 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B CEILING AREA AFT CARGO COMPARTMENT 2023-299396<[01] REPLACED ANGLE - SUPPORT LOCATED BS727B CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 149A9490 REV:- SHEET 21 SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACED ANGLE - SUPPORT LOCATED BS727B CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 149A9490 REV:- SHEET 21 SEE INDIVIDUAL SIGNOFFS BELOW
